# SDR CA020528008

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Collapsed
- Location: Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) A/C RETURNED TO STAND AFTER 2 REJECTED TAKEOFFS DUE TO ANTI-SKID OUTBOARD WARNING ILLUMINATED.  NOTED SMOKE COMING FROM NR 1 MAINWHEEL HUB. INSPECTION REVEALED LUGS ON INBOARD FACE OF MAINWHEEL SHINNING DUE TO CATCHING & CLIPPING SOMETHING.  A/C JACKED TO REVEAL INNER BEARING COLLAPSED & DISINTERTATED. EXTENSIVE DAMAGE TO WHEEL ASSY, AXLE, BRAKE UNIT & TRANSDUCER DRIVE (HUBCAP). HEAT DAMAGE TO TRANSDUCER & WIRING.  DUE TO SIGNS OF OVERHEATING (BLUEING) & DAMAGE. LT AXLE ASSEMBLY REPLACED. NR 1 MAINWHEEL, BRAKE UNIT, ANTI-SKID TRANSDUCER & WIRING REPLACED. NR 1 MAIN WHEEL REPLACED DUE TO OVERHEATED BEARING. INSP OF NR 3 & 4 MAINWHEELS DUE TO HOT ON 1ST TRANSIT REVEALED OVERHEATED/DAMAGED BEARINGS NR 3 & 4
